Embedded projective varieties of small invariants

  • Paltin Ionescu
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1056)


Exact Sequence Complete Intersection Exceptional Divisor Hilbert Scheme Hyperplane Section 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    BĂdescu, L.-On ample divisors I, Nagoya Math.J., 86, (1982), 155–171.MathSciNetzbMATHGoogle Scholar
  2. 2.
    BĂdescu, L.-On ample divisors II, in "Proceedings of the Week of Algebraic Geometry, Bucharest 1980", Teubner-Texte zur Mathematik, Band 40, Leipzig, (1981).Google Scholar
  3. 3.
    BĂdescu, L.-The projective plane blown-up at a point as an ample divisor, Atti Accad.Ligure, 38 (1981), 3–7.Google Scholar
  4. 4.
    Beauville, A.-Surfaces algébriques complexes, Astérisque, (1978), Soc.Math. de France.Google Scholar
  5. 5.
    Buium, A.-On embedded surfaces I, INCREST Preprint Series Math. No.1, Jan. (1982).Google Scholar
  6. 6.
    Buium, A.-On embedded surfaces II, INCREST Preprint Series Math. No.4, Jan. (1982).Google Scholar
  7. 7.
    Castelnuovo, G.-Sulle superficie algebriche le cui sezioni piane sono curve iperellittiche, Memorie Scelte, XII, Zanichelli Bologna (1939).Google Scholar
  8. 8.
    Castelnuovo, G.-Sulle superficie algebriche le cui sezioni sono curve di genere 3, Memorie Scelte, XIII, Zanichelli Bologna (1939).Google Scholar
  9. 9.
    Ellingsrud, G.-Sur le schéma de Hilbert des variétés de codimension 2 dans p e à cone de Cohen-Macaulay, Ann.Scient.Ec.Norm.Sup. 8, (1975) 423–432.MathSciNetzbMATHGoogle Scholar
  10. 10.
    Fujita, T.-On the structure of polarized varieties with Δ-genera zero, J.Fac.Sci.Univ.Tokio, 22, (1975), 103–115.MathSciNetzbMATHGoogle Scholar
  11. 11.
    Fujita, T.-Defining equations for certain types of polarized varieties, Complex Analysis and Algebraic Geometry, Tokyo, Iwanami, (1977), 165–173.CrossRefGoogle Scholar
  12. 12.
    Fujita, T.-On the structure of polarized manifolds with total deficiency one I, J.Math.Soc.Japan, 32–4, (1980) 709–725.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Fujita, T.-On the structure of polarized manifolds with total deficiency one II, J.Math.Soc.Japan, 33–3, (1981), 415–434.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Grauert, H. and Mülich, G.-Vektorbündel von Rang 2 über dem n-dimensionalen Komplex-projektiven Raum, Manuscr.Math., 16, (1975), 75–100.CrossRefzbMATHGoogle Scholar
  15. 15.
    Griffiths, Ph. and Harris, J.-Principles of Algebraic Geometry, J.Wiley and Sons, New York, (1978).zbMATHGoogle Scholar
  16. 16.
    Grothendieck, A.-Eléments de géométrie algébrique, Publ.Math. IHES, No.4, 8, 11, 17, ....Google Scholar
  17. 17.
    Grothendieck, A.-Fondements de la géométrie algébrique (Extraits du Séminaire Bourbaki 1957–1962), Exposé 221, Secrétariat Math., PAris, (1962).Google Scholar
  18. 18.
    Hartshorne, R.-Varieties of small codimension in projective space, Bull.Amer.Math.Soc. 80–6, (1974), 1017–1032.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Hartshorne, R.-Algebraic Geometry, Springer Verlag, New York (1977).CrossRefzbMATHGoogle Scholar
  20. 20.
    Ionescu, P.-An enumeration of all smooth, projective varieties of degree 5 and 6, INCREST Preprint Series Math. No.74, Aug. (1981).Google Scholar
  21. 21.
    Ionescu, P.-Varieties with sectional genus 2, INCREST Preprint Series Math. No.110, Nov. (1981).Google Scholar
  22. 22.
    Ionescu, P.-Variétés projectives lisses de degrés 5 el 6, C.R., t.293 (21 dec.1981), 685–687.zbMATHGoogle Scholar
  23. 23.
    Iskovskih, V.A.-Fano 3-folds I, (translated by M.Reid) Math. USSR Izvestija, AMS-translation 11–3 (1977) 485–527.MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Iskovskih, V.A.-Fano 3-folds II, (translated by M.Reid), Math.USSR Izvestija, AMS-translations 12–3 (1978), 469–506.CrossRefzbMATHGoogle Scholar
  25. 25.
    Kleiman, S.L.-Toward a numerical theory of ampleness, Ann. Math. 84–2, (1966), 293–344.MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Kodaira, K.-On Kähler varieties of restricted type, Ann. Math. 60–1, (1954) 28–48.MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Lanteri, A. and Palleschi, M.-A characteristic condition for an algebraic variety to be a scroll, Rend.Sc.Ist.Lombardo A 115 (1981).Google Scholar
  28. 28.
    Lascu, A.T.; Mumford, D. and Scott, D.B.-The self-intersection formula and the "formule-clef", Math.Proc.Camb.Phil.Soc. 78 (1975), 117–123.MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Manin, Yu.I.-Cubic forms: Algebra, Geometry, Arithmetic, North-Holland, Amsterdam (1974).zbMATHGoogle Scholar
  30. 30.
    Mumford, D.-Further pathologies in Algebraic Geometry, Amer.J.Math. 84–4, (1962), 642–648.MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Mumford, D.-Varieties defined by quadratic equations, in Questions on Algebraic Varieties (CIME III, Varenna 1969), Edizioni Cremonese, Roma 1970, 29–100.Google Scholar
  32. 32.
    Mumford, D.-Lectures on curves on an algebraic surface, Ann.Math.Studies 59, Princeton Univ.Press, Princeton (1966).Google Scholar
  33. 33.
    Nagata, M.-On rational surfaces I, Mem.Coll.Sci.Kyoto (A), 32, (1960) 351–370.MathSciNetzbMATHGoogle Scholar
  34. 34.
    Nagata, M.-On self-intersection number of a section on a ruled surface, Nagoya Math.J., 37 (1970) 191–196.MathSciNetzbMATHGoogle Scholar
  35. 35.
    Peskine, C. and Szpiro, L.-Liaison des variétés algébriques I, Inv. Math. 26, (1974), 271–302.MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Saint-Donat, B.-On Petri's analysis of the linear system of quadrics through a canonical curve, Math.Ann., 206, (1973) 157–175.MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Semple, J.G. and Roth, L.-Introduction to Algebraic Geometry, Clarendon Press, Oxford (1949).zbMATHGoogle Scholar
  38. 38.
    Shafarevich, I.R.-Algebraic Surfaces, Proc.Steklov Inst.Math. 75 (1965) (trans. by AMS 1967).Google Scholar
  39. 39.
    Sommese, A.J.-Hyperplane sections of projective surfaces I — The adjunction mapping, Duke Math.J. 46–2, (1979) 377–401.MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    Swinnerton-Dyer, H.P.F.-An enumeration of all varieties of degree 4, Amer.J.Math., 95 (1973), 403–418.MathSciNetCrossRefzbMATHGoogle Scholar
  41. 41.
    Van de Ven, A.-On uniform vector bundles, Math.Ann., 195, (1972), 245–248.MathSciNetzbMATHGoogle Scholar
  42. 42.
    Van de Ven, A.-On the 2-connectedness of very ample divisors on a surface, Duke Math.J., 46–2, (1979), 403–407.MathSciNetzbMATHGoogle Scholar
  43. 43.
    Wavrik, J.-Deformations of branched coverings of complex manifolds, Amer.J.Math., 90–3, (1968) 926–960.MathSciNetCrossRefzbMATHGoogle Scholar
  44. 44.
    Wavrik, J.-Correspondence, Amer.J.Math., 79, (1957) 951–952, (A.Weil, Oeuvres Sc., II, 555–556).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Paltin Ionescu
    • 1
  1. 1.Department of MathematicsUniversity of BucharestBucharestRomania

Personalised recommendations